# SDR 08FDEA01436

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOLES ELONGATED ON LT WING BOTTOM SKIN AND SUPPORT BRACKET.  REPAIR PERFORMED BY DRAWING R571-50532 (REAM UP AND BUSHING INSTALLATION) IAW RAS/BAE/1006453/2008 ISS A, APPROVED BY EA 6-2910-115254.
